RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1958, Volume 46(88), Number 1, Pages 3–26 (Mi msb4984)  

This article is cited in 1 scientific paper (total in 1 paper)

Sufficient conditions for expansibility of a function in an absolutely and uniformly convergent series of eigenfunctions

V. A. Il'in


Full text: PDF file (2235 kB)

Bibliographic databases:
Received: 22.12.1956

Citation: V. A. Il'in, “Sufficient conditions for expansibility of a function in an absolutely and uniformly convergent series of eigenfunctions”, Mat. Sb. (N.S.), 46(88):1 (1958), 3–26

Citation in format AMSBIB
\Bibitem{Ili58}
\by V.~A.~Il'in
\paper Sufficient conditions for expansibility of a~function in an absolutely and uniformly convergent series of eigenfunctions
\jour Mat. Sb. (N.S.)
\yr 1958
\vol 46(88)
\issue 1
\pages 3--26
\mathnet{http://mi.mathnet.ru/msb4984}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=99494}
\zmath{https://zbmath.org/?q=an:0082.05401}


Linking options:
  • http://mi.mathnet.ru/eng/msb4984
  • http://mi.mathnet.ru/eng/msb/v88/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Il'in, “Problems of localization and convergence for Fourier series in fundamental systems of functions of the Laplace operator”, Russian Math. Surveys, 23:2 (1968), 59–116  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:356
    Full text:117
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020